Ecosprin Av 150/20mg Strip Of 10 Capsules
By USV PVT LTD
10 Capsule(s) in Strip
Inclusive of all taxes
30 days return policyRead More
All the Products are packed and stored Safely
Ecosprin Av 150-20mg Capsule contains a combination of Atorvastatin and Aspirin (Acetylsalicylic acid), as the active ingredient. These capsules are typically used to control the raised cholesterol levels and reduce the risk of heart attack and stroke. This medicine is not recommended in individuals who are suffering from ulcers in the stomach, bleeding in the stomach, and liver disorders. On taking this medicine you may experience side effects like heartburn, acidity, abdominal pain, cough, diarrhoea, and joint pain. Discuss with your doctor all your health conditions before taking this medicine.
Uses of Ecosprin Av 150/20mg Strip Of 10 Capsules
It is used for the treatment of increased cholesterol, especially when associated with the risk of heart disease, heart attack or stroke.
Contraindications of Ecosprin Av 150/20mg Strip Of 10 Capsules
- If you have any allergic reaction to this medicine or any of the ingredient of this medicine.
- If you have bleeding disorders.
- If you have a history of ulcer in the stomach or small intestine.
- If you have gout.
- If you have kidney or liver problems.
- If you are pregnant (last three months) or breastfeeding.
- If you are taking medicines for cancer or rheumatoid arthritis (like methotrexate - more than 15mg per week).
- If you are being treated with medicines for hepatitis C like Glecaprevir/ Pibrentasvir.
Side effects of Ecosprin Av 150/20mg Strip Of 10 Capsules
- Body pain (joint, back, throat, muscle)
- Swelling of nasal passages and bleeding from the nose
- Indigestion, heartburn and nausea
- Increased risk of bleeding
- Breathing difficulty
- Severe allergic reactions like swelling of your lips, face or body, fainting, difficulty in swallowing and wheezing (serious side effect)
- Reddening of the skin with high fever (serious side effect)
- Abnormal liver function and increased creatinine level
Precautions and Warnings of Ecosprin Av 150/20mg Strip Of 10 Capsules
Can I take Ecosprin Av 150-20mg Capsule during pregnancy?
- Pregnant women should not take this medicine as it is unsafe during pregnancy.
- If you are a woman of childbearing age, you should discuss with your physician the importance of birth control methods and potential hazards to the unborn baby.
- If you think you are pregnant or might become pregnant, discontinue the treatment and seek a safer alternative.
Can I take Ecosprin Av 150-20mg Capsule while breastfeeding?
This medicine passes into breast milk. You should not take this medicine if you are breastfeeding unless advised by your doctor. Inform your doctor if you are breastfeeding as this medicine may harm your baby.
Can I drive if I have consumed Ecosprin Av 150-20mg Capsule?
It does not affect your driving abilities.
Can I consume alcohol with Ecosprin Av 150-20mg Capsule?
It would be best if you do not take alcohol while taking this medicine. Drinking alcohol may increase the risk of bleeding in the stomach and intestines. If you have any liver disease or history of liver disease, there are increased chances of further liver damage with alcohol.
Other General Warnings
Talk to your doctor if
- If you have liver or kidney disease.
- If you experience muscle pain, cramps, weakness and fever after taking this medicine, immediately inform your doctor.
- If you experience any muscle problems after taking other lipid-lowering medicine.
- If you have breathing difficulty.
- If you are addicted to alcohol.
- If you have any thyroid problems.
- If you are undergoing surgery or had an operation recently.
- If you have any unusual bleeding.
- If you notice black tarry stools or blood in vomit.
- If you have asthma, this medicine can worsen your asthma.
- If you have high blood pressure.
- If you have ulcers in your stomach or small intestine.
- If you are suffering from gout.
- If you experience heavy menstrual bleeding, do not take this medicine as it can increase the bleeding.
- If you are taking medicine for bacterial infection like fusidic acid as this may cause serious muscle injury.
- If you have diabetes, a regular blood glucose check-up is needed.
Mode of Action of Ecosprin Av 150/20mg Strip Of 10 Capsules
How Does It Work?
- Cholesterol is made by the enzyme HMG-CoA reductase. Atorvastatin inhibits this enzyme. Therefore, lowering cholesterol and bad cholesterol (LDL levels). It also increases the good cholesterol known as high-density lipoprotein (HDL levels). Aspirin in low doses stops the platelets from forming a clot so that the blood can flow without any obstruction in the arteries.read less
Directions for Use of Ecosprin Av 150/20mg Strip Of 10 Capsules
The dosage of Ecosprin Av 150-20mg Capsule should be taken as per the physician's guidelines. Do not crush or chew the tablet. Swallow it as a whole.
Interactions of Ecosprin Av 150/20mg Strip Of 10 Capsules
Interactions with other medicines
- This medicine contains Atorvastatin and Aspirin. Any interactions that are seen with these two components when taken alone may occur with this combination.
- Never take this medicine with hepatitis medicines like Glecaprevir/ Pibrentasvir.
- Medicines used for thinning of the blood (e.g. Warfarin) can increase the risk of bleeding.
- Increased risk of muscle damage and serious side effects if taken with Niacin, Cyclosporine, Clarithromycin, Itraconazole, Tacrolimus and Ezetimibe.
- Medicines used to treat high blood pressure or any heart problems like Amlodipine and Digoxin can increase the side effects of this medicine.
- This medicine may interfere with medicines used for high BP like Ramipril and Lisinopril.
- Avoid the use of painkillers as it can lead to stomach bleeding.
Interactions with food items
Intake of grapefruit juice should be limited in quantity as grapefruit may alter the effect of Atorvastatin.
Storage and disposal of Ecosprin Av 150/20mg Strip Of 10 Capsules
Store it in a cool and dry place and away from light.
Dosage of Ecosprin Av 150/20mg Strip Of 10 Capsules
- As Ecosprin Av 150-20mg Capsule contains Aspirin, symptoms of overdose include ringing in the ears, dizziness, headache, nausea, vomiting and stomach ache, sweating, fever, increased pulse or breathing rate, fits and low blood sugar.read less
- In case of an overdose, contact your doctor immediately or visit the nearest hospital.
Missed a Dose
If you missed a dose of this medicine, take it as soon as you remember. If it's time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose of this medicine to compensate for the missed one.
Frequently Asked Questions (FAQs)
Q: What if my daily schedule interferes with taking the medicine?
A: Try to take your medicine at the same time every day. Try connecting your medicine with daily activities such as brushing your teeth at night or having your dinner. It may help you to remember. Keep a daily calendar or set an alarm clock to go off at the time you need to take your medicine. You can also use a pillbox with the days of the week on it.
Q: What are the precautions I need to follow while taking this medicine?
A: Before you undergo any surgeries or during medical emergencies, inform your doctor that you are on treatment with this medicine, as it contains Aspirin and excess of it can cause bleeding disorders.
Q: I am on Ecosprin Av 150-20mg Capsule and planning a pregnancy. What precautions do I need to take?
A: This medicine should not be taken during or before conceiving. Use effective contraception to avoid pregnancy when on this medicine. If you are planning a pregnancy, inform the same to your doctor. Your doctor may change this medicine to a safer alternative.
Q: What happens if someone takes a higher than the recommended dose of this capsule?
A: You are recommended to take this medicine as directed by your doctor. Taking more than recommended dosage can cause side effects like ringing in the ears, dizziness, headache, nausea, vomiting and stomach ache, sweating, fever, increased pulse or breathing rate, fits and low blood sugar. In such a condition you are advised to inform your doctor or nearest hospital immediately.
Q: Does this medicine cause sleepiness?
A: Yes, this medicine may make you feel sleepy. You are advised to sleep and not perform activities that need mental alertness like driving or operating complex machinery.
Other Products from this Brand
|You Save||₹5.37 (15% on MRP)|
|Best Offer||Use Code: 18SAVE & get 18% discount|
|Contains||Aspirin / Acetyl Salicylic Acid(150.0 Mg),Atorvastatin(20.0 Mg)|
|Uses||To treat high cholesterol|
|Side effects||Heart burn, acidity, abdominal pain, cough, diarrhoea, and joint pain|
Last Updated on: 03 Apr 2021 | 10:51 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Flat 20% off + 20% cashback on all medicines + Myntra voucher worth Rs.250
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved